# SDR WRLA20100601403

- Difficulty date: June 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Part number: KSC273624B
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN - FOUND PYLON -4 DIAGONAL BRACE FWD FITTING BEARING WORN.  PER SRM 54-50-90 REPAIR 1 REV 76 REPAIRED PYLON -4 LOWER SPAR FITTING BEARING.
